Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

FEMALES IN MATHEMATICS: ERASING A GENDER-RELATED MATH MYTH

Dyanne M. Tracy and Susan M. Davis
The Arithmetic Teacher
Vol. 37, No. 4 (DECEMBER 1989), pp. 8-11
Stable URL: http://www.jstor.org/stable/41193801
Page Count: 4
  • Read Online (Free)
  • Download ($15.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
FEMALES IN MATHEMATICS: ERASING A GENDER-RELATED MATH
                            MYTH
Preview not available

Page Thumbnails

  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11